Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Surfaces derived from the cubic variety having nine double points in four-dimensional space


Author: Virgil Snyder
Journal: Trans. Amer. Math. Soc. 10 (1909), 71-78
MSC: Primary 14J25
DOI: https://doi.org/10.1090/S0002-9947-1909-1500827-8
MathSciNet review: 1500827
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14J25

Retrieve articles in all journals with MSC: 14J25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500827-8
Article copyright: © Copyright 1909 American Mathematical Society

American Mathematical Society